# SDR SWAA2021101821865

- Difficulty date: September 21, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION ANGLE HAS CORROSION AT STA 727B TO 727D ; / [01] REMOVED CORROSION PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1; [02] REPAIRED PER SRM 53-00-53-2R-5. TRANSITION ANGLE TO BE INSTALLED ON 5360-E-16462-NG; [03] REMOVED AND REPLACED DAMAGED SECTION FROM STA 727A-727E+10. TRANSITION ANGLE TO BE INSTALLED ON 5360-E16462-NG; [04] VERIFIED DAMAGED SECTION REPLACEMENT FROM STA 727A-727E+10. VERIFIED TRANSITION ANGLE TO BE INSTALLED ON 5360-E16462-NG.
